# SDR SIMA202001198001

- Difficulty date: January 18, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- Aircraft time: 46,962 hours, 42,467 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Broken
- Location: Aft Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REAR FLASHLIGHT HOLDER IN CABIN BROKEN.  REMOVED AND REPLACED AFT FLASHLIGHT ASSY IAW AMM 33-50-16. OPS CHECKED GOOD.
